MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV WITH SHUNTASSISTANT 10; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV WITH SHUNTASSISTANT 10; HYDROCEPHALUS MANAGEMENT
Model Number FV411T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a progav 2.0 (#fx490t) was implanted during a procedure performed in 2010.According to the complainant according to the complainant, the shunt system has never been adjusted since it´s initial implant.When it was to be adjusted, it was not possible to change the valves settings.A revision has been scheduled for (b)(6) 2024.The complainant device will be returned to the manufacturer for evaluation.At the time of the creation of this submission, no patient complications were reported as a result of the revision procedure.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Corrected information: a2 patient age brand name d4 additional device information d9 device returned to manufacturer yes, date returned to manfucturer.Additional information: a3a patient sex a4 patient weight b7 relevant history d4 additional device information f9 apprixmate age of the device.Investigation: visual inspection: during the investigation, no significant deformation or damage of the shuntsystem were determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: the opening pressure is measured by using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves were tested in both the horizontal as well as the vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test: the progav was tested and is not adjustable.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected.However, the breaking force cannot be measured due to the non-adjustability of the valve.Internal inspection : after dismantling of the valves, deposits were found in both valves.

Brand Name
PROGAV WITH SHUNTASSISTANT 10
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key19118526
Report Number2916714-2024-00074
Device Sequence Number15231897
Product Code JXG
UDI-Device Identifier04041906132088
UDI-Public4041906132088
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
Report Date (Section F) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2016
Device Model NumberFV411T
Device Catalogue NumberFV411T
Device Lot Number20012987
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/27/2024
Device Age13 YR
Event Location Hospital
Date Report to Manufacturer03/27/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight68 KG
Date Report Sent to FDA04/16/2024